Yik Yak icon
Join communities on Yik Yak Download
i had a period that lasted 17 days. then 10 days later i had a 4 day period. now 9 days later it started again. wtf is going on with my body 😭
upvote 18 downvote

default user profile icon
Anonymous 1d

Unless you just started menstruating or took plan b or went on a new bc, this isn’t normal. Might be worth a visit to the doctor if you can

upvote 12 downvote
default user profile icon
Anonymous 1d

You should see a doctor

upvote 1 downvote
default user profile icon
Anonymous replying to -> #1 1d

well i started new medication and been on and off my bc. that’s prob not helping

upvote 11 downvote
default user profile icon
Anonymous replying to -> OP 1d

Ah yeah. Does the new med say it can affect hormones or anything? Also def might be the bc

upvote 5 downvote
default user profile icon
Anonymous replying to -> #1 1d

tbh idk. i had foot surgery done and i think it’s just a very strong pain meds

upvote 4 downvote
🍓
Anonymous replying to -> OP 1d

Pain medication typically doesn’t interfere with periods in that way.

upvote 1 downvote